Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 29, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2017, 8:40 PM EDT for Clarion County, Forest County, Venango County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2017, 8:40 PM EDT (00:40 UTC)
- Expired
- Apr 20, 2017, 9:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarion County, PA, Forest County, PA, Venango County, PA
The radar
The State College radar (KCCX), 117 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted.
426
WUUS51 KPBZ 210040
SVRPBZ
PAC031-053-121-210130-
/O.NEW.KPBZ.SV.W.0029.170421T0040Z-170421T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
840 PM EDT THU APR 20 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northeastern Venango County in northwestern Pennsylvania...
Northeastern Clarion County in west central Pennsylvania...
Forest County in northwestern Pennsylvania...
* Until 930 PM EDT.
* At 840 PM EDT, a severe thunderstorm was located near Oil City,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter-size hail.
SOURCE...Radar.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees and power lines, resulting in some power
outages.
* Locations impacted include...
Oil City... Marienville...
Sugarcreek... Tionesta...
Hasson Heights... Rouseville...
Woodland Heights... Pleasantville...
Kellettville... West Hickory...
Leeper... Starr...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud-to-ground lightning is occurring with this storm.
Move indoors immediately.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4159 7895 4145 7904 4145 7906 4142 7907
4142 7909 4135 7910 4141 7979 4162 7978
4162 7895
TIME...MOT...LOC 0040Z 275DEG 41KT 4153 7967
HAIL...1.00IN
WIND...60MPH
$$
CL3 follow-up statements
414
WWUS51 KPBZ 210055
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
855 PM EDT THU APR 20 2017
PAC031-053-121-210130-
/O.CON.KPBZ.SV.W.0029.000000T0000Z-170421T0130Z/
Venango PA-Clarion PA-Forest PA-
855 PM EDT THU APR 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHEASTERN VENANGO...NORTHEASTERN CLARION AND FOREST
COUNTIES...
At 855 PM EDT, a severe thunderstorm was located over Tionesta, or 15
miles east of Oil City, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter-size hail.
SOURCE...Radar.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees and power lines, resulting in some power outages.
Locations impacted include...
Oil City... Marienville...
Sugarcreek... Tionesta...
Hasson Heights... Rouseville...
Woodland Heights... Pleasantville...
Kellettville... West Hickory...
Leeper... Starr...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud-to-ground lightning is occurring with this storm.
Move indoors immediately.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4159 7895 4145 7904 4145 7906 4142 7907
4142 7909 4135 7910 4141 7979 4162 7978
4162 7895
TIME...MOT...LOC 0055Z 275DEG 41KT 4151 7943
HAIL...1.00IN
WIND...60MPH
$$
CL031
WWUS51 KPBZ 210111
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
911 PM EDT THU APR 20 2017
PAC031-053-121-210130-
/O.CON.KPBZ.SV.W.0029.000000T0000Z-170421T0130Z/
Venango PA-Clarion PA-Forest PA-
911 PM EDT THU APR 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHEASTERN VENANGO...NORTHEASTERN CLARION AND FOREST
COUNTIES...
At 911 PM EDT, a severe thunderstorm was located 8 miles east of
Tionesta, or 8 miles west of Marienville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter-size hail.
SOURCE...Radar.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees and power lines, resulting in some power outages.
Locations impacted include...
Oil City... Marienville...
Sugarcreek... Tionesta...
Hasson Heights... Rouseville...
Woodland Heights... Pleasantville...
Kellettville... West Hickory...
Leeper... Starr...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud-to-ground lightning is occurring with this storm.
Move indoors immediately.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4159 7895 4145 7904 4145 7906 4142 7907
4142 7909 4135 7910 4141 7979 4162 7978
4162 7895
TIME...MOT...LOC 0111Z 275DEG 34KT 4149 7929
HAIL...1.00IN
WIND...60MPH
$$
CL730
WWUS51 KPBZ 210126
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
926 PM EDT THU APR 20 2017
PAC031-053-121-210136-
/O.EXP.KPBZ.SV.W.0029.000000T0000Z-170421T0130Z/
Venango PA-Clarion PA-Forest PA-
926 PM EDT THU APR 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VENANGO...
NORTHEASTERN CLARION AND FOREST COUNTIES WILL EXPIRE AT 930 PM EDT...
The storm that prompted the warning has weakened below severe limits
and no longer pose an immediate threat to life and property.
Therefore, the warning will be allowed to expire.
LAT...LON 4159 7895 4145 7904 4145 7906 4142 7907
4142 7909 4135 7910 4141 7979 4162 7978
4162 7895
TIME...MOT...LOC 0126Z 275DEG 41KT 4148 7910
$$
CLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:44 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 20, 6:44 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Pittsburgh PA 644 PM EDT Thu Apr 20 2017 .SYNOPSIS... An approaching cold front will bring showers and thunderstorms overnight. Cooler temperatures and scattered showers for the weekend. && .NEAR TERM /THROUGH FRIDAY/... 640pm update...continue to modify overnight PoPs in line with latest radar trends and hires model guidance. Expect another line of storms to move through overnight, ahead of the cold front. A couple of things are playing in our favor to suppress the strength of convection tonight. First, the time of day. With frontal passage expected late tonight, energy from the sun will not be available. Second, in the dry slot that formed behind the afternoon activity, the atmosphere has become more mixed, which has brought drier air aloft down to the surface. This shows up quite well when following the observations over the last few hours. Surface dewpoints have slowly been falling. This is helping to limit atmospheric instability. Overnight temperatures have also been modified. Previous discussion... Locations north and west of Pittsburgh will have the best chance for severe weather as the front moves through, with the primary threat coming from damaging winds. Even with rain moving through many locations today, temperatures in eastern Ohio have rebounded into the lower 80s with dewpoints in the 50s, which would help to provide necessary instability for thunderstorms. However, models show wind shear dropping after dark, which could help to limit severe weather. The nighttime crossing from the front should also help to limit strength of overnight storms. Some showers should remain after sunrise on Friday, especially in southeastern locations such as Morgantown and Deep Creek Lake. Rain should persist through much of the morning, with all locations expected to dry out by the afternoon. Highs temperatures will be anywhere from 5 to 15 degrees colder than today's values. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... The front will stall across the Mid Atlantic states through the weekend, but different models continue to show varying solutions as to just how far north rain will progress. Still have contained likely pops to locations south of Wheeling and Latrobe, although GFS and SREF are the most aggressive models bringing rain as far north as Interstate 80. Temperatures will be slightly below normal through the weekend. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A lingering shower could persist Sunday night across the higher elevations, but otherwise the first half of the work week will be dry. The ECMWF and GFS show wide timing differences for Wednesday and Thursday, so have stuck with slight chance pops for now until timing is better resolved. Above normal temperatures are expected with a warming trend throughout the week. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Another round of showers/storms is expected overnight with the passage of a cold front. VFR conditions to begin the forecast will deteriorate to MVFR as the night progresses. Overnight activity will end from northwest to southeast, with all ports seeing activity end before dawn. Models are indicating that MVFR cigs will hold on through most of the morning hours, then a return to VFR by the afternoon. The exception will be FKL and DUJ, which should see MVFR all day, as a stratocu deck spreads across the north in the cold air advection. .Outlook... Restrictions are possible with weekend low pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Apr 20, 3:17 AM EDT, 17 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 317 AM EDT Thu Apr 20 2017 OHZ039>041-048>050-057-058-PAZ007>009-013>016-020-022-WVZ001-210730- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Beaver- Armstrong-Hancock- 317 AM EDT Thu Apr 20 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, west central Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Today and Tonight. There is a slight risk of severe thunderstorms later this afternoon and early tonight. The greatest threat is expected to be damaging winds...with large hail also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-OHZ059-068-069-PAZ021-023-029-031-073>076-WVZ002>004-012-021- 509>514-210730- Garrett-Belmont-Noble-Monroe-Allegheny-Indiana-Washington-Greene- Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 317 AM EDT Thu Apr 20 2017 This Hazardous Weather Outlook is for western Maryland, east central Ohio, southwest Pennsylvania, west central Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. There is a marginal risk of severe thunderstorms later this afternoon and early tonight. Damaging winds and large hail are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 20, 5:20 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
520 PM EDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG INDEPENDENCE 39.39N 79.87W
04/20/2017 PRESTON WV 911 CALL CENTER
TREE DOWN
0450 PM TSTM WND DMG KINGWOOD 39.47N 79.68W
04/20/2017 PRESTON WV 911 CALL CENTER
TREE DOWN
0455 PM TSTM WND DMG ALBRIGHT 39.49N 79.64W
04/20/2017 PRESTON WV 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER PBZ1701334
EVENT NUMBER PBZ1701335
EVENT NUMBER PBZ1701336
XXLocal storm report, Apr 20, 5:21 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL NEW KENSINGTON 40.57N 79.75W
04/20/2017 M1.25 INCH WESTMORELAND PA SOCIAL MEDIA
PHOTOS SUBMITTED THROUGH NWS FACEBOOK
1243 PM HAIL WEST NEW KENSINGTON 40.56N 79.77W
04/20/2017 M2.00 INCH WESTMORELAND PA TRAINED SPOTTER
1245 PM HAIL ARNOLD 40.58N 79.76W
04/20/2017 M1.00 INCH WESTMORELAND PA TRAINED SPOTTER
1250 PM HAIL 5 SE NEW KENSINGTON 40.52N 79.68W
04/20/2017 M1.00 INCH WESTMORELAND PA TRAINED SPOTTER
0103 PM HAIL 7 ESE NEW KENSINGTON 40.53N 79.63W
04/20/2017 M1.00 INCH WESTMORELAND PA TRAINED SPOTTER
0108 PM HAIL 2 SE NORTH WASHINGTON 40.51N 79.58W
04/20/2017 M1.50 INCH WESTMORELAND PA PUBLIC
0115 PM HAIL 2 SW SALINA 40.50N 79.53W
04/20/2017 M1.25 INCH WESTMORELAND PA TRAINED SPOTTER
0223 PM TSTM WND DMG 2 E WHITE OAK 40.34N 79.77W
04/20/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN ON CARPENTER LANE
0229 PM TSTM WND DMG NORTH IRWIN 40.33N 79.71W
04/20/2017 WESTMORELAND PA 911 CALL CENTER
WIRES DOWN ALONG MAIN ST
0232 PM TSTM WND DMG CRANBERRY TWP 40.69N 80.10W
04/20/2017 BUTLER PA TRAINED SPOTTER
LARGE TREES REPORTED DOWN
0235 PM TSTM WND DMG 1 S ARONA 40.26N 79.66W
04/20/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN ALONG LIBERTY HILL RD
0236 PM TSTM WND DMG 1 NE JEANNETTE 40.34N 79.60W
04/20/2017 WESTMORELAND PA 911 CALL CENTER
WIRES DOWN ALONG ALTMAN RD
0308 PM TSTM WND DMG 2 N MILLBANK 40.29N 79.27W
04/20/2017 WESTMORELAND PA 911 CALL CENTER
WIRES DOWN AT MATSON AND CLARK HOLLOW ROAD
0313 PM HAIL 4 E CHICORA 40.95N 79.67W
04/20/2017 M1.00 INCH ARMSTRONG PA TRAINED SPOTTER
0313 PM TSTM WND GST 4 E CHICORA 40.95N 79.67W
04/20/2017 E50 MPH ARMSTRONG PA TRAINED SPOTTER
0316 PM HAIL EAST BRADY 40.98N 79.61W
04/20/2017 M1.50 INCH CLARION PA PUBLIC
0325 PM HAIL LIMESTONE 41.13N 79.33W
04/20/2017 M1.75 INCH CLARION PA TRAINED SPOTTER
0435 PM TSTM WND DMG INDEPENDENCE 39.39N 79.87W
04/20/2017 PRESTON WV 911 CALL CENTER
TREE DOWN
0450 PM TSTM WND DMG KINGWOOD 39.47N 79.68W
04/20/2017 PRESTON WV 911 CALL CENTER
TREE DOWN
0455 PM TSTM WND DMG ALBRIGHT 39.49N 79.64W
04/20/2017 PRESTON WV 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER PBZ1701322 PBZ1701318 PBZ1701319 PBZ1701317 PBZ1701320
PBZ1701323 PBZ1701321 PBZ1701324 PBZ1701325 PBZ1701328 PBZ1701326
PBZ1701327 PBZ1701333 PBZ1701329 PBZ1701330 PBZ1701331 PBZ1701332
PBZ1701334 PBZ1701335 PBZ1701336
XXSpecial weather statement, Apr 20, 6:36 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
636 PM EDT THU APR 20 2017
OHZ048-057-202315-
Coshocton-Muskingum-
636 PM EDT THU APR 20 2017
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
COSHOCTON AND NORTHWESTERN MUSKINGUM COUNTIES...
At 635 PM EDT, a strong thunderstorm was located 8 miles east of
Utica, or 13 miles northeast of Newark, moving east at 50 mph.
Wind gusts up to 45 mph and brief heavy rain are possible with this
storm.
Locations impacted include...
Coshocton... West Lafayette...
Frazeysburg... Warsaw...
Conesville... Plainfield...
Nellie... Chili...
New Guilford... Walhonding...
Layland... Blissfield...
LAT...LON 4037 8219 4045 8197 4044 8173 4041 8171
4037 8171 4037 8169 4022 8163 4022 8166
4021 8167 4010 8219 4024 8218 4024 8220
TIME...MOT...LOC 2235Z 253DEG 42KT 4023 8228
CLSpecial weather statement, Apr 20, 7:08 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
708 PM EDT THU APR 20 2017
OHZ057-058-202345-
Guernsey-Muskingum-
708 PM EDT THU APR 20 2017
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTHWESTERN GUERNSEY AND MUSKINGUM COUNTIES...
At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Marne to 7 miles
northeast of Somerset to near Bremen. Movement was east at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Zanesville... New Concord...
South Zanesville... North Zanesville...
Philo... Pleasant Grove...
Gratiot... Fultonham...
Norwich... Cannelville...
High Hill... Chandlersville...
This includes Interstate 70 in Ohio near mile marker 143, and
between mile
markers 145 and 172.
LAT...LON 3995 8223 3995 8220 4005 8219 4014 8176
3991 8163 3984 8168 3984 8170 3983 8169
3976 8175 3977 8207 3982 8208 3982 8217
3991 8216 3991 8223
TIME...MOT...LOC 2308Z 267DEG 38KT 3999 8227 3990 8223 3974 8235
CLSpecial weather statement, Apr 20, 7:59 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 759 PM EDT THU APR 20 2017 OHZ049-058-059-068-210030- Guernsey-Noble-Harrison-Belmont- 759 PM EDT THU APR 20 2017 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT SOUTHWESTERN HARRISON...GUERNSEY...NORTHWESTERN BELMONT AND NORTHEASTERN NOBLE COUNTIES... At 759 PM EDT, a strong thunderstorm was located near Cambridge, moving east at 40 mph. Wind gusts up to 55 mph are possible with this storm. Locations impacted include... Cambridge... Barnesville... Freeport... Byesville... Bethesda... Antrim... Flushing... Quaker City... Senecaville... Belmont... Holloway... Lore City... This includes the following highways... Interstate 70 in Ohio between mile markers 177 and 210. Interstate 77 in Ohio between mile markers 39 and 53. LAT...LON 3992 8159 4009 8165 4029 8113 3994 8096 TIME...MOT...LOC 2359Z 256DEG 36KT 4004 8149 CL
Special weather statement, Apr 20, 8:27 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
827 PM EDT THU APR 20 2017
PAZ008-009-210100-
Forest-Venango-
827 PM EDT THU APR 20 2017
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT NORTHERN VENANGO AND NORTHWESTERN FOREST COUNTIES...
At 826 PM EDT, a strong thunderstorm was located 7 miles southeast of
Guys Mills, or 10 miles north of Franklin, moving east at 40 mph.
Wind gusts up to 45 mph and small hail are possible with this storm.
Locations impacted include...
Sugarcreek... Tionesta...
Rouseville... Cooperstown...
Pleasantville... Utica...
West Hickory... Oil Creek State Park...
East Hickory... Starr...
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4151 7936 4143 7995 4151 7997 4153 7994
4154 7994 4154 7993 4156 7991 4156 7989
4157 7989 4157 7987 4158 7987 4160 7983
4162 7983 4162 7961 4163 7950 4163 7940
TIME...MOT...LOC 0026Z 256DEG 34KT 4154 7988
CLThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:27 PM EDT | Special Weather Statement | PBZ | Venango | 33 min |
| Apr 20, 9:15 PM EDT | Special Weather Statement | PBZ | Greene | 30 min |
| Apr 20, 9:38 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest | 22 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.